Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Total normality and the hereditary property


Author: Richard E. Hodel
Journal: Proc. Amer. Math. Soc. 17 (1966), 462-465
MSC: Primary 54.50
DOI: https://doi.org/10.1090/S0002-9939-1966-0188966-9
MathSciNet review: 0188966
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Metrization of topological spaces, Canad. J. Math. 3 (1951), 175-186. MR 0043449 (13:264f)
  • [2] J. Dieudonné, Une généralisation des espaces compacts, J. Math. Pures Appl. 23 (1944), 65-76. MR 0013297 (7:134f)
  • [3] C. H. Dowker, An embedding theorem for paracompact metric spaces, Duke Math. J. 14 (1947), 639-645. MR 0022344 (9:196g)
  • [4] -, Inductive dimension of completely normal spaces, Quart. J. Math. 4 (1953), 267-281. MR 0063654 (16:157f)
  • [5] E. Michael, A note on paracompact spaces, Proc. Amer. Math. Soc. 4 (1953), 831-838. MR 0056905 (15:144b)
  • [6] -, Another note on paracompact spaces, Proc. Amer. Math. Soc. 8 (1957), 822-827. MR 0087079 (19:299c)
  • [7] K. Nagami, Paracompactness and strong screenability, Nagoya Math. J. 8 (1955), 83-88. MR 0070148 (16:1138d)
  • [8] V. Šedivá, On collectionwise normal and hypocompact spaces, Czechoslovak Math. J. 84 (1959), 50-62. MR 0112115 (22:2973)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.50

Retrieve articles in all journals with MSC: 54.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0188966-9
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society